DOI 10.1016/j.transproceed.2009.09.022
Fulminant hepatic failure induced by venlafaxine and trazodone therapy: a case report.
Аннотация
Although acute hepatitis may be a side effect of many medications, most cases are reversible after treatment interruption, and fulminant hepatic failure (FHF) is rare. Venlafaxine and trazodone are 2 popular antidepressant agents. Alteration of liver enzyme levels has been reported as a side effect of these drugs at normal doses. Herein we have reported the case of a 48-year-old woman without any previous history of liver disease, who developed fulminant liver failure after 4 months of venlafaxine and trazodone therapy. She required liver transplantation, a procedure that was successful with full patient recovery. The first 5 years of follow-up were uneventful. This case documented that venlafaxine and trazodone at normal doses can produce severe liver toxicity. Liver tests should be monitored regularly in patients who receive this therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.